# SDR DALA2023083107095

- Difficulty date: August 28, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N941DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38683
- Aircraft time: 22,594 hours, 16,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2941404) CORROSION ATFWD CARGO BAY AFT BULKHEAD LOWER R/H SUPPORT ANGLE STA 500L RBL 30 WL 156.5. REMOVED AND REPLACED FWD CARGO AFT BULKHEAD LOWER RH SUPPORT ANGLE STA 500L RBL30 WL 156.5 WITH NEW IAW B737 SRM 51-40-02-0G-0 DRAWING # 143A9481.
